# SDR COMA9660237

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Computer
- Part number: 7366437
- Condition: Inoperative
- Location: E/E Compt
- Part time: 7,738 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, FUEL IMBALANCE MESSAGE CAME ON.  REPLACED FUEL COMPUTER, OPS CHECK GOOD.
